# SDR CA960612027

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310120201
- Condition: Spalled
- Location: Rgb Nr 14 Brg
- Part time: 11,758 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)METAL ON RGB CHIP DETECTOR. #14 BEARING OUTER RACE SPALLED, ROLLERS FLAKING AND CAGE CRACKED.
